# SDR AALA201809219031

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 73,742 hours, 12,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHTS,  FORWARD CABIN SEATS 8H -21H WERE INOPERATIVE.  REPLACED THE POWER SUPPLY IAW AMM 33-51-07. OPS CHECKED NORMAL.
